Small time global null controllability for a viscous Burgers' equation despite the presence of a boundary layer

Abstract : In this work, we are interested in the small time global null controllability for the viscous Burgers' equation y_t - y_xx + y y_x = u(t) on the line segment [0,1]. The second-hand side is a scalar control playing a role similar to that of a pressure. We set y(t,1) = 0 and restrict ourselves to using only two controls (namely the interior one u(t) and the boundary one y(t,0)). In this setting, we show that small time global null controllability still holds by taking advantage of both hyperbolic and parabolic behaviors of our system. We use the Cole-Hopf transform and Fourier series to derive precise estimates for the creation and the dissipation of a boundary layer.
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00776508
Contributeur : Frédéric Marbach <>
Soumis le : mercredi 18 janvier 2017 - 12:06:33
Dernière modification le : mercredi 21 mars 2018 - 18:56:47
Document(s) archivé(s) le : mercredi 19 avril 2017 - 13:52:28

Fichier

Burgers Boundary Layer Control...
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Frédéric Marbach. Small time global null controllability for a viscous Burgers' equation despite the presence of a boundary layer. Journal de Mathématiques Pures et Appliquées, Elsevier, 2014, 102 (2), pp.364-384. 〈http://www.sciencedirect.com/science/article/pii/S0021782413001761〉. 〈10.1016/j.matpur.2013.11.013〉. 〈hal-00776508〉

Partager

Métriques

Consultations de la notice

258

Téléchargements de fichiers

41